# SDR JJBA20151028007

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Dhav DHC8201
- Aircraft serial: 554
- Aircraft time: 29,137 hours, 31,982 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Condition: Defective
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAINS INERTIAL VERTICAL SPEED INDICATOR SCREEN WENT BLANK, THEN THE SMELL OF SMOKE WAS IN THE COCKPIT.  INSPECTED SYS & FOUND NR 1 INERTIAL VERTICAL SPEED INDICATOR DEFECTIVE.
